Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 5, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 21, 2010, 6:42 PM EDT for Brown County, Highland County, Ohio. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2010, 6:42 PM EDT (22:42 UTC)
- Expired
- May 21, 2010, 7:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Brown County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 27 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 6:44 PM EDT | TORNADO | 1 Ne Mount Orab, OH | EF1 TORNADO WITH A PATH LENGTH OF 3 MILES. TORNADO TOUCHED DOWN JUST NORTHEAST OF MT. ORAB AND TRAVELLED INTO HIGHLAND COUNTY WHERE IT LIFTED IN VICINITY OF HIGHWAY 321. NUMEROUS UPROOTED TREES...DAMAGE TO BARNS...AND DAMAGE TO ONE RESIDENCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 263 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261
WFUS51 KILN 212242
TORILN
OHC015-071-212315-
/O.NEW.KILN.TO.W.0005.100521T2242Z-100521T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BROWN COUNTY IN SOUTHWEST OHIO...
WESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
* UNTIL 715 PM EDT.
* AT 637 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MOUNT
ORAB...MOVING NORTHEAST AT 25 MPH. IN ADDITION TO THE TORNADO...
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
SARDINIA...
LYNCHBURG...
HILLSBORO...
IN ADDITION...BUFORD...MOWRYSTOWN...NEW MARKET...
RUSSELL AND BERRYSVILLE ARE NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3905 8401 3919 8390 3923 8383 3921 8381
3924 8380 3926 8378 3932 8367 3933 8365
3912 8349 3892 8400
TIME...MOT...LOC 2241Z 221DEG 22KT 3905 8389
$$
HATZOS1 follow-up statement
324
WWUS51 KILN 212259
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 PM EDT FRI MAY 21 2010
OHC015-212308-
/O.CAN.KILN.TO.W.0005.000000T0000Z-100521T2315Z/
BROWN OH-
659 PM EDT FRI MAY 21 2010
...THE TORNADO WARNING FOR NORTHERN BROWN COUNTY HAS BEEN
CANCELLED...
THE STORM HAS MOVED OUT OF BROWN COUNTY...THEREFORE THE WARNING HAS
BEEN CANCELLED.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3902 8387 3921 8386 3923 8383 3921 8382
3921 8381 3926 8378 3933 8365 3912 8349
3902 8376
TIME...MOT...LOC 2258Z 230DEG 19KT 3909 8382
$$
OHC071-212315-
/O.CON.KILN.TO.W.0005.000000T0000Z-100521T2315Z/
HIGHLAND OH-
659 PM EDT FRI MAY 21 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR WESTERN
HIGHLAND COUNTY...
AT 655 PM EDT...STORM SPOTTERS REPORTED A TORNADO ALONG ROUTE 134
NEAR THE HIGHLAND AND BROWN COUNTY LINE. RADAR INDICATED THAT THE
TORNADO PRODUCING STORM WAS LOCATED NEAR BUFORD...MOVING NORTHEAST
AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
LYNCHBURG AND HILLSBORO.
IN ADDITION...MOWRYSTOWN...BERRYSVILLE...
RUSSELL AND NEW MARKET ARE NEAR THE PATH OF THIS TORNADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3902 8387 3921 8386 3923 8383 3921 8382
3921 8381 3926 8378 3933 8365 3912 8349
3902 8376
TIME...MOT...LOC 2258Z 230DEG 19KT 3909 8382
$$
HATZOSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 21, 3:58 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 21, 3:58 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 358 PM EDT FRI MAY 21 2010 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT INTO SATURDAY MORNING AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES. HIGH PRESSURE WILL THEN BUILD INTO THE REGION THROUGH EARLY NEXT WEEK...RESULTING IN DRY AND WARMER CONDITIONS. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SOME PARTIAL CLEARING ACROSS WESTERN PORTIONS OF OUR FA HAS ALLOWED THE AIRMASS TO BEGIN TO DESTABILIZE THIS AFTERNOON. ML CAPES HAVE NOW CLIMBED TO AROUND 1000 J/KG ALONG THE INDIANA/OHIO BORDER. AS ENERGY ASSOCIATED WITH UPPER LEVEL LOW OVER THE WESTERN GREAT LAKES BEGINS TO PIVOT INTO OUR AREA LATER THIS AFTERNOON/EVENING...EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO BECOME MORE WIDESPREAD ACROSS THE WEST. PCPN SHOULD THEN PUSH EAST THROUGH THE OVERNIGHT HOURS. WILL GO WITH CATEGORICAL POPS IN THE WEST...TAPERING DOWN TO LIKELY IN THE EAST THROUGH THE NIGHT. THE INSTABILITY IS FORECAST TO SLOWLY WEAKEN OVERNIGHT...BUT MODELS ARE HANGING ON TO SOME MARGINAL INSTABILITIES ALL THE WAY THROUGH 12Z . WILL THEREFORE KEEP A MENTION OF THUNDER ON THROUGH THE NIGHT. THE SEVERE THREAT APPEARS SOMEWHAT MARGINAL ATTM AS WIND FIELDS ARE NOT TERRIBLY IMPRESSIVE. THAT BEING SAID...IF ORGANIZED ACTIVITY CAN GET INTO OUR WESTERN FA BEFORE WE BEGIN TO LOSE SOME OF OUR BETTER INSTABILITIES...WET BULB ZERO LEVELS ARE CONDUCIVE FOR SOME HAIL...AND SUPPOSE SOME LOCALIZED DAMAGING WINDS WOULD ALSO BE POSSIBLE. FORECAST SOUNDINGS ARE INDICATING THE POSSIBILITY FOR SOME BACK BUILDING WITH THE STORMS THROUGH THIS EVENING...SO FLOODING COULD ACTUALLY BECOME A BIGGER CONCERN THEN HAIL/DAMAGING WINDS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... SOME LINGERING INSTABILITIES ACROSS THE EAST MAY BE ENOUGH FOR SCATTERED SHOWER/THUNDERSTORM ACTIVITY TO PERSIST ON INTO SATURDAY. EXPECT PCPN THREAT TO TAPER OFF FROM THE WEST THROUGH THE DAY AS AS UPPER LEVEL TROUGH AXIS PIVOTS EAST OF OUR AREA THROUGH LATE AFTERNOON. UPPER LEVEL RIDING WILL THEN PUSH IN FROM THE WEST THROUGH SUNDAY. THIS WILL LEAD TO DRY CONDITIONS AND WARMING TEMPERATURES. TEMPS ON SATURDAY ARE A LITTLE TRICKY DEPENDING ON HOW FAST WE BEGIN OT DRY OUT...BUT WILL TREND HIGHS TOWARD THE WARMER MAV GUIDANCE FOR SUNDAY. && .LONG TERM /MONDAY THROUGH FRIDAY/... UPPER RIDGE WILL BUILD NORTH THROUGH THE MISSISSIPPI VALLEY AND THEN PINCH OFF INTO ONTARIO BY MONDAY. SURFACE HIGH WILL BE IN THE VICINITY OF ONTARIO AND NEW YORK AS WELL...BUT WITH WESTWARD-MOVING MOISTURE FLOW AROUND ITS SOUTH EDGE TOWARD THE OHIO VALLEY. THE GENERAL PATTERN IS PRETTY WELL IN AGREEMENT BETWEEN THE GFS/GEFS AND ECMWF. DESPITE THE DECENT HEIGHTS GENERALLY OVER THE FORECAST AREA THROUGH THE EXTENDED...THERE WILL BE ENOUGH MOISTURE FOR A CHANCE OF POP UP SHOWERS AND THUNDERSTORMS. TRIED TO LIMIT THIS TO 20 POPS IN DIURNAL PERIODS BASED ON A LACK OF ANY SIGNIFICANT FORCING. SHOULD ALSO BE NOTED THAT WINDS LOOK PRETTY LIGHT THROUGH THE COLUMN...SO SHEAR MAY NOT BE HIGH...AND STORM MOTION MAY BE SLOW. TEMPERATURES WILL PROBABLY BE PRETTY STEADY THROUGH THE WEEK WITH HIGHS 5-10 DEGREES ABOVE NORMALS. MONDAY LOOKS A LITTLE COOLER THAN SUNDAY...FOLLOWED BY MAYBE A GENERAL WARMING OF A DEGREE OR SO EACH DAY THROUGH THE WEEK. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... UPPER LEVEL LOW OVER SOUTHERN WISCONSIN/NORTHERN ILLINOIS WILL MOVE SLOWLY ACROSS THE SOUTHERN GREAT LAKES THROUGH THE TAF PERIOD. EMBEDDED DISTURBANCES ROTATING AROUND THIS LOW...ALONG WITH WEAK TO SLIGHTLY MODERATE INSTABILITY...WILL KEEP A THREAT FOR SHOWERS AND THUNDERSTORMS IN THE TAFS THIS AFTERNOON INTO THE OVERNIGHT HOURS. THREAT FOR PRECIPITATION WILL DIMINISH ONCE A SURFACE OCCLUDED FRONT PASSES BY. AVIATORS CAN EXPECT MVFR CIGS/VSBSYS IN THUNDERSTORMS WITH SOME BRIEF IFR CONDITIONS POSSIBLE. THE LOW LEVELS WILL REMAIN MOIST BEHIND THE OCCLUDED FRONT. AS A RESULT...MVFR/LOCL IFR VSBYS AND IFR CIGS WILL LIKELY DEVELOP BEHIND THE FRONT AND HAVE INCLUDED THIS IN THE TAFS. VSBYS WILL IMPROVE TO VFR BY 15Z WITH CIGS GRADUALLY IMPROVING TO VFR BETWEEN 18Z AND 20Z. .OUTLOOK...MVFR VSBYS POSSIBLE SUNDAY MORNING DUE TO MIST/FOG. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...HATZOS AVIATION...HICKMAN
Hazardous weather outlook, May 21, 11:33 AM EDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1133 AM EDT FRI MAY 21 2010 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-221545- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN- CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON- CLERMONT- 1133 AM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THIS EVENING. KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-221545- BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH- LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 1133 AM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 21, 4:41 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 441 PM EDT FRI MAY 21 2010 KYZ091>093-OHZ077-212115- BOONE KY-CAMPBELL KY-KENTON KY-HAMILTON OH- 441 PM EDT FRI MAY 21 2010 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN HAMILTON...KENTON... CAMPBELL AND BOONE COUNTIES THROUGH 515 PM EDT... AT 439 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BRACHT... MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 45 MPH...AND HAIL TO ONE HALF INCH IN DIAMETER IS EXPECTED FROM THIS STORM. IN ADDITION...HEAVY RAINFALL WILL RESULT IN PONDING WATER ON ROADWAYS AND REDUCED VISIBILITY. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WALTON... INDEPENDENCE...ELSMERE...ERLANGER...EDGEWOOD...CRESTVIEW HILLS... LAKESIDE PARK...TAYLOR MILL...CRESCENT SPRINGS...FORT MITCHELL... VILLA HILLS AND COVINGTON. ALSO...PINER...ATWOOD...RICHWOOD...BANK LICK...RICEDALE...WHITE TOWER...LATONIA LAKES AND RYLAND HEIGHTS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3881 8470 3928 8451 3919 8429 3879 8453 HATZOS
Local storm report, May 21, 4:59 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL WALTON 38.87N 84.62W
05/21/2010 E0.75 INCH BOONE KY PUBLIC
&&Local storm report, May 21, 5:10 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 5 SSW INDEPENDENCE 38.89N 84.57W
05/21/2010 E0.75 INCH KENTON KY PUBLIC
&&
HATZOSSpecial weather statement, May 21, 5:17 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 517 PM EDT FRI MAY 21 2010 KYZ096-097-OHZ078-079-212145- PENDLETON KY-BRACKEN KY-CLERMONT OH-BROWN OH- 517 PM EDT FRI MAY 21 2010 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN BROWN...SOUTHERN CLERMONT...NORTHWESTERN BRACKEN AND NORTHEASTERN PENDLETON COUNTIES THROUGH 545 PM EDT... AT 513 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LENOXBURG...MOVING NORTHEAST AT 25 MPH. WIND GUSTS TO 40 MPH AND HAIL TO ONE HALF INCH IN DIAMETER ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN ALSO BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...AUGUSTA...FELICITY... GEORGETOWN AND BETHEL. ALSO...MOUNT AUBURN...JOHNSVILLE...WOOLCUTT...FOSTER...WILLOW GROVE...NEVILLE...BRADFORD AND ROCK SPRINGS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3904 8406 3891 8383 3860 8417 3871 8435 HATZOS
Local storm report, May 21, 5:30 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 2 NE WALTON 38.89N 84.59W
05/21/2010 E1.00 INCH KENTON KY PUBLIC
&&
HATZOSLocal storm report, May 21, 6:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG MAINEVILLE 39.32N 84.22W
05/21/2010 WARREN OH PUBLIC
TREES DOWN
&&
HUGHESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 4:27 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 2 hr |
| May 21, 5:28 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 47 min |
| May 21, 5:36 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clinton, Greene, Montgomery, Warren | 39 min |
| May 21, 6:01 PM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 3 more | 119 min |
| May 21, 6:10 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Greene, Warren | 50 min |
| May 21, 6:11 PM EDT | Tornado Warning | ILN | Clinton, Warren | 34 min |
| May 21, 6:12 PM EDT | Tornado Warning | ILN | Brown, Clermont, Highland | 33 min |
| May 21, 6:25 PM EDT | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Warren | 2 hr |
| May 21, 6:59 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 61 min |
| May 21, 7:12 PM EDT | Tornado Warning | ILN | Highland | 32 min |
| May 21, 7:17 PM EDT | Flash Flood Warning | ILN | Highland | 118 min |
| May 21, 7:23 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| May 21, 7:27 PM EDT | Areal Flood Advisory | ILN | Mercer | 3 hr |
| May 21, 7:40 PM EDT | Special Weather Statement | ILN | Brown | 35 min |
Nearby
Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.